On an integral inequality.

J.E. Pecaric; W. Janous

Elemente der Mathematik (1991)

  • Volume: 46, Issue: 2, page 55-57
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Pecaric, J.E., and Janous, W.. "On an integral inequality.." Elemente der Mathematik 46.2 (1991): 55-57. <http://eudml.org/doc/141503>.

author = {Pecaric, J.E., Janous, W.},
journal = {Elemente der Mathematik},
keywords = {integral inequality},
number = {2},
pages = {55-57},
title = {On an integral inequality.},
url = {http://eudml.org/doc/141503},
volume = {46},
year = {1991},

AU - Pecaric, J.E.
AU - Janous, W.
TI - On an integral inequality.
JO - Elemente der Mathematik
PY - 1991
VL - 46
IS - 2
SP - 55
EP - 57
KW - integral inequality
UR - http://eudml.org/doc/141503
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.